# SDR DALA2015092305802

- Difficulty date: September 22, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 88,934 hours, 39,049 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE.  REPAIRED DAMAGED WIRE IN AFT CABIN FLOOR TRACK LIGHT SYSTEM. OPS TEST GOOD, OK FOR SERVICE.
